MathSciNet Relay Station
MathSciNet bibliographic data
MR510408 (81m:35128) 35Q20 (58F07)
Olver, Peter J. Euler operators and conservation laws of the BBM equation. Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 143–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement